On Lerch's class number formulae for binary quadratic forms

L. J. Mordell University of Arizona, Tucson, Arizona, USA

TBD mathscidoc:1701.332198

Arkiv for Matematik, 5, (1), 97-100, 1963.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 372 downloads ] [ 0 comments ]
@inproceedings{l.1963on,
  title={On Lerch's class number formulae for binary quadratic forms},
  author={L. J. Mordell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203429973713007},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={1},
  pages={97-100},
  year={1963},
}
L. J. Mordell. On Lerch's class number formulae for binary quadratic forms. 1963. Vol. 5. In Arkiv for Matematik. pp.97-100. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203429973713007.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved